Advertisement

Israel Journal of Mathematics

, Volume 88, Issue 1–3, pp 253–277 | Cite as

On the conjugacy of element-conjugate homomorphisms

  • Michael Larsen
Article

Abstract

A groupG isacceptable if a homomorphism ϕ from a finite group Γ toG is determined up to conjugation by the conjugacy classes of the elements ϕ(γ). Some progress is made toward classifying acceptable Lie groups.

Keywords

Algebraic Group Maximal Torus Maximal Compact Subgroup Outer Automorphism Linear Algebraic Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Blasius,On multiplicities for SL(n), Israel Journal of Mathematics, this issue, pp. 237–251.Google Scholar
  2. [2]
    A. Borel and J. Tits,Groupes réductifs, Publications Mathématiques de l'IHES27 (1965), 55–150.MathSciNetGoogle Scholar
  3. [3]
    N. Bourbaki,Groupes et algèbres de Lie, Masson, Paris, 1981.MATHGoogle Scholar
  4. [4]
    H. Cartan and S. Eilenberg,Homological Algebra, Princeton Math Series19, Princeton, 1956.Google Scholar
  5. [5]
    J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker and R. A. Wilson,Atlas of Finite Groups, Clarendon Press, Oxford, 1985.MATHGoogle Scholar
  6. [6]
    P. Deligne,La Conjecture de Weil, II, Publications Mathématiques de l'IHES52 (1980), 138–252.Google Scholar
  7. [7]
    P. Deligne,Cohomologie étale: les points de départ, inCohomologie Étale, Lecture Notes in Math. 569, Springer-Verlag, Berlin, 1977.CrossRefGoogle Scholar
  8. [8]
    E. B. Dynkin,Semisimple subalgebras of semisimple Lie algebras, American Mathematical Society Translations Ser. 26 (1957), 111–244.MATHGoogle Scholar
  9. [9]
    T. Sunada,Riemannian coverings and isospectral manifolds, Annals of Mathematics121 (1985), 169–186.CrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1994

Authors and Affiliations

  • Michael Larsen
    • 1
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations